# SDR ABXA010896

- Difficulty date: May 16, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 84,724 hours, 25,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 4772397L
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE INTERIOR LONGERON 17 LEFT, END FITTING WAS CRACKED AT F.S. 1769. REPLACED END FITTING IAW DC-8 SRM 51-1-21, 51-3-2 AND 51-1-20D.
